# SDR REXA2016040800594

- Difficulty date: April 8, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED ABOVE PULLEY SUPPORT BRACKET.  CONTINUATION CARD 8783611 OP 310.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO:601R-52-11-513 REV B DATED 2015 07 05, TYPE I REPAIR.  OPERATIONS CHECKED GOOD.
